# SDR 95FDEA01697

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Part number: 7161M661G04
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ELECTRICAL HARNESS, BLACK AT THE SIX O'CLOCK POSITION IS CHAFING HARD AGAINST TRAIN LINES THROUGH THE COATING AND WIRE MESH.  REMOVED AND REPLACED CABLE (P/N 7161M60G04) INSTALLED PER MM 71-50-04-4-1.  PERFORMED POWER ASSURANCE RUN REQUIRED PER MM 71-50-04-4-1 AND INSTALLED PER MM 70-10-00-2-1.
